Resonance with Respect to the Fucik Spectrum
MetadataShow full metadata
Let L be a self-adjoint operator on L2(Ω; ℝ) with Ω a bounded and open subset of ℝN. This article considers the resonance problem with respect to the Fučík spectrum of L, which means that we study equations of the form
Lu = αu+ - βu- + ƒ(•, u),
when the homogeneous equation Lu = αu+ - βu- has non-trivial solutions. Using the computation of degrees that are not necessarily +1 or -1, we present results about the existence of solutions. Our results are illustrated with examples and can be seen as generalizations of Landseman-Lazer conditions. Non-existence results are also given.
CitationBen-Naoum, A. K., Fabry, C., & Smets, D. (2000). Resonance with respect to the Fucik spectrum. Electronic Journal of Differential Equations, 2000(37), pp. 1-21.
This work is licensed under a Creative Commons Attribution 4.0 International License.